I started on generic Prozac 10mg 4-12-2015 after my father's death & for anticipatory grief of Mom who was rapidly declining. After Mom's death, my doc increased Prozac to 20mg on 7-17-2015, without informing me. I noticed the increased dose after prescription was filled. Anyway, I've really noticed 3 obvious undesired effects since being on 20mg, which seem to outweigh the benefits. These 3 undesired effects are: fatigue, dry mouth & increased perspiration. I'm seriously considering weaning myself off the Prozac, but thought I would first try this forum for suggestions, etc. Has anyone experienced these undesired effects also... if so, any helpful suggestions would be most welcome. Thank you, Cathy
I am taking 60 mg and I have had the something so the doctor told me to get Biotene moisturizing mouth spray. It like $6.00 a bottle but it last a long time. I keep one at home and one on the car. They have mouth wash, gel like to put on your tongue. But the spray is the best. He told me not to eat after 7 pm but I need to snack he told me to eat some baby carrots, trail mix bar. I hope this helps.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Oct 2011 • 4 answers
Posted 8 Jul 2013 • 2 answers
Posted 3 Oct 2013 • 1 answer
Posted 17 Nov 2014 • 2 answers
Xerostomia - I have a problem with toothpaste and dry mouth. I have severe dry mouth, and resulting?
Posted 3 Apr 2015 • 1 answer